# SDR ASMF200505023

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,231 hours, 29,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503121
- Part serial: P0179
- Condition: Deployed
- Location: Tailcone
- Part time: 13,349 hours, 8,397 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE GROUND HANDLING SERVICES COMPANY PERSONNEL OPERATED THE AFTER EXIT DOOR IN THE EMERGENCY FORM, WHICH RESULTED IN THE TAILCONE SEPARATION AND DEPLOYMENT OF THE EVACUATION SLIDE.  THE TAIL CONE HIT THE GROUND AND HAD A 6 X 2 INCH CRACK, IT WAS REPAIRED WITH HIGH SPEED TAPE APPLIED AT THE STATION.  AIRCRAFT PERFORMED A NON REVENUE FLIGHT TO MEXICO MAIN BASE, TAIL CONE AND SLIDE WERE REPLACED IAW MM 53-53-00 AND 25-62-01 RESPECTIVELY, ALL CORRECT.
